Q. I am urinating less in the morning when compared to later hours. Why?

Answered by
Dr. Devendra
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 25, 2017 and last reviewed on: May 06, 2021

Hi doctor,

I am a 37 year old male. I have urination problem for the last six months. There is no urine build up in the morning hours. I am voiding only a small quantity of deep yellow colored concentrated urine with no pressure in the morning. After 2 hours of taking tea and water, I urinate frequently. My sleep also gets disturbed due to frequent urination. My ultrasound, urine test and blood test were normal.

#

Hi,

Welcome to icliniq.com.

  • Most of your symptoms are normal. If bothered by frequent urination during sleep, then I suggest tablet Tolterodine 2 mg and tablet Tamsulosin 0.2 mg before going to bed for 14 days.
  • Consult your specialist doctor, discuss with him or her and take treatment with consent.

Revert after 14 days to a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Hi doctor,

Please check my ultrasound.

#

Hi,

Welcome back to icliniq.com.

  • As expected, your ultrasound report is normal (attachment removed to protect patient identity). It is normal to pass more urine after water and tea intake.
  • Do you feel any change in your symptoms after taking Tolterodine and Tamsulosin?
  • Many people when in bed and have difficulty or delayed onset of sleep; then they might get up multiple times to pass urine. It is a counter protective mechanism to relieve stress in mind.

Treatment plan:

Tamsulosin 0.2 mg and Tolterodine 2 mg bedtime.

Preventive measures:

Avoid holding urine for a long time.

Regarding follow up:

For further follow up consult a urologist online.---> https://www.icliniq.com/ask-a-doctor-online/urologist

Doctor Sir I have already explained my symptoms. I forgot to tell about one symptom. There is swelling like feeling on my face and body. And when I sit at one time for long time my legs swells. Sometimes I feel puffiness on my face. I am attaching new blood report . Please guide me.
# BhagiRamji
this report is also normal and the edema feet after sitting for long need Cardiac evaluation also. show to a physician. your Creatinine and proteine are normal so two causes of edema are ruled out.
Regarding follow up:

with Physician


Was this answer helpful?

 | 


Related Questions:
Can frequent masturbation cause problems while urinating?

Finally, because of my frequent visits, my doctor did a cystoscopy, and he said everything in normal ... I frequently masturbate, minimum three times a day, from many years ... Frequent ...   Read full

Is it true that my urinary problems cannot be cured?

My symptoms are poor urine stream, less volume of urine, the frequency of urination is more if I drink more fluids, urinary retention, pain in the area which is near the left side of the penis, and post void dribbling ......   Read full

Semen volume has drastically reduced after Consistam D. Please suggest a remedy.

These sexual symptoms are due to Dutasteride which is one of the contents of Consistam D ... (you do not require Dutasteride) ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

7 Days COVID Care
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»
Female Sexual Arousal Disorder: Break the Shackles and Seek Help!!
This article throws light on Female Sexual Interest/Arousal Disorder, a common but least discussed sexual health topic a...  Read more»
Covaxin Vs Covishield
The coronavirus vaccines, Covaxin and Covishield, have received a green signal for restricted emergency use in India. In...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.